# SDR AALA20110801TUL04

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH DEEP GOUGES AT STATION 200, BETWEEN LONGERONS 4 AND 5 LEFT FUSELAGE SKIN.  REPAIRED BY INSTALLING INTERNAL DOUBLER PER DWG SG09530001.
